# SDR ASAA2016042716545

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 589 hours, 196 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"ZONE TEMP" LIGHT FOR CABIN CONTROL. RESETS WITH MASTER RECALL. ACFT GROUNDED. REF AMM 21-61-00 PACK FLOW TEMP CONTROLLER BITE, CABIN TEMP & INDICATIONS OPS TEST, NO FAULTS DETECTED AFTER BITE.  OPS TEST NORMAL.  OPERATED PACKS, COULD NOT DUPLICATE FAULT.  AS A PRECAUTION CLEANED CABIN TEMP SENSOR FILTERS, REF AMM 21-61-06.
